Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
SYMPLECTIC GEOMETRY Volume 2, Number 2, 219-260, 2004
 

Summary: JOURNAL OF
SYMPLECTIC GEOMETRY
Volume 2, Number 2, 219-260, 2004
PSEUDOHOLOMORPHIC STRIPS IN SYMPLECTISATIONS
III: EMBEDDING PROPERTIES AND COMPACTNESS
Casim Abbas
This paper is the last in a series of three papers which
investigate pseudoholomorphic strips in the symplectisation
of a three dimensional closed contact manifold with a mixed
boundary condition. We will prove a compactness and an in-
tersection result, and we will investigate the embedding prop-
erties of such pseudoholomorphic curves.
Contents
1. Introduction, Notation, Results 219
2. Local existence of solutions 229
3. Local reflection of solutions at the boundary 231
4. Intersection Properties 234
5. Remarks about the implicit function theorem and
about transversality 243
6. Proof of theorem 1.2 248

  

Source: Abbas, Casim - Department of Mathematics, Michigan State University

 

Collections: Mathematics